# SDR 2002F00678

- Difficulty date: April 29, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND THE NOSE WHEEL WELL AFT PRESSURE BULKHEAD WITH CORROSION BULGES, AT LEFT SIDE OF DRAG BRACE FITTING, STATION 351 LBL 6 AND LBL 10.  (M)
